# SDR YENA20140429089

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 7,459 hours, 4,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Out Of Position
- Location: L1 Door Slide
- Part time: 22,196 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE VALVE ACTUATOR ROTATED INBD AND IN A POSITION WHERE SAFETY PIN COULD NOT BE INSTALLED.  R & R L1 DOOR SLIDE PACK ASSY IAW AMM 25-65-01. R & R DOOR PNEUMATIC ASSY DIAPHRAGM DUE TO CONTROLLED SLIDE DEPLOYMENT ACCOMPLISHED.  OPS OK.
